A version of a theorem of A. M. Lyapunov for the stability and instability of evolution families in Banach spaces

Prata, Cristina and Lyapunov, Aleksandr and Banach, Stefan: A version of a theorem of A. M. Lyapunov for the stability and instability of evolution families in Banach spaces. Acta scientiarum mathematicarum, (80) 3-4. pp. 539-552. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_003_004_539-552.pdf
Hozzáférés joga: Campus

Download (911kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 3-4
Page Range: pp. 539-552
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-012-566-4
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 551-552.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2016. Oct. 17. 10:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/34845

Actions (login required)

View Item View Item